# SDR USAA2010081691677

- Difficulty date: July 19, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 61,811 hours, 38,435 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 65505724
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q5 CHECK - MAJOR REPAIR - CORROSION ON R1 DOOR UPPER GATE INTERNAL SURFACE.  REPLACED R1 DOOR UPPER GATE IAW B737 AMM 52-41-61.
